MathSciNet Relay Station
MathSciNet bibliographic data
MR2900121 34C15 (34A45)
Wang, J.; Khan, Y.; Lu, L. X.; Wang, Z. W. Inner resonance of a coupled hyperbolic tangent nonlinear oscillator arising in a packaging system. Appl. Math. Comput. 218 (2012), no. 15, 7876–7879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement